# SDR HERA9524

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80598
- Make and model: Beech 1900C
- Aircraft serial: UC99
- Engine: Pwa PT6A65B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 3040637
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: C, D

## Discrepancy

FLT NR 1451 - ANC - ON TAKEOFF, THE NR 1 ENGINE INDICATED 1000 LBS OF TORQUE AT 84 PERCENT NI.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE ENGINE AND FOUND FUEL LINE, P/N 3040637, LEAKING DUE TO THE GENERATOR BLAST TUBE HAD CHAFFED A HOLE IN IT.  THE FUEL LINE WAS REPLACED AND AFTER LEAK CHECK RETURNED THE AIRCRAFT TO SERVICE.  (M)
